# SDR A6WA200640187

- Difficulty date: May 14, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL AT FS 484 LBL 36 HAS A .25 INCH CRACK IN UPPER RADIUS.  REPAIRED LEFT INTERCOSTAL AT FS 484 LBL 36 IAW BOMBARDIER REO 601R-53-41-059 AND BSC SR 601R-53-0030A.  (M)
